Doctor insights on:
Stephen Johnson Syndrome
Will amoxicillin cause Stephen Johnson syndrome I going to family dr face swollen I think tooth infection but med phobic bad and dental phobia ?
Probably Not : Stephens-Johnson syndrome is a rare disease that affects fewer than six people per million per year. Unless you have had SJS before, with amoxicillin or another drug, the chances you will get it are vanishingly small. See your dentist immediately. Perhaps he can treat you without giving you an antibiotic. He can definitely avoid amoxicillin if this is a worry for you. Good luck ...Read more
SJS: A very serious skin reaction with very high morbidity and poor prognosis. Drugs are the most common cause, but viral infections (including hiv) have also been implicated. If there is even the slightest concern for sjs, you need to seek immediate dermatologic evaluation as this is a medical emergency. This is in the same family as erythema multiforme and toxic epidermal necrolysis. ...Read moreSee 1 more doctor answer
What is the difference between Stephen Johnson diease and and the syndrome I can't find anything about the diease which I was diagnosed with?
Erythema Multiforme: Erythema Multiforme (EM minor) is a type of allergic reaction that occurs via a distinct and separate mechanism from immediate hypersensitivity reactions (hives). The rash is longer lasting, and generally does not respond to antihistamines. A more severe version called Stevens-Johnson Syndrome (aka EM major) also affects mucous membranes (eyes, mouth, genitals) and requires immediate assessment. ...Read more
Less than 1%: One study showed.Get a more detailed answer ›
See details: This is a very rare but very serious and even life threatening disorder of the skin and mucous membranes. It is usually a reaction to a medication or an infection. It usually begins with flu-like symptoms followed by a painful rash in which the top layer of the skin dies and sheds. It is an extreme emergency and requires immediate hospitalization. ...Read more
No: Stj syndrome is the most severe form of (em) erythema multiforme. Em is a hypersensitivity reaction that occurs in response to meds, infections, or illnesses. Exact cause is unknown but thought to be related to damage to blood vessels of skin then tissue damage. Em minor is caused usually by herpes simplex or mycoplasma. Em major (stj) is usually caused by medications. Stj can be deadly! ...Read more
SJS: Stevens-johnson syndrome is a rare, serious disorder in which your skin and mucous membranes react severely to a medication or infection. Often, stevens-johnson syndrome begins with flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters, eventually causing the top layer of your skin to die and shed. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Strongest stevens johnson syndrome
- Stevens johnson syndrome diagnosis
- Stevens johnson syndrome lamotrigine
- Ask a doctor a question free online
- Stevens johnson syndrome treatment
- Signs of stevens johnson syndrome
- Steven johnson syndrome management
- What is stevens johnson syndrome?
- Stephen jonson syndrome